# SDR SWAA2018043021551

- Difficulty date: April 8, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND STRUCTURE CREASE BEAM CORRODED BETWEEN BS 319 TO BS 328, RBL 58.  R&R CREASE BEAM IAW SRM AND DWG.
